# SDR AU960499

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320C1A
- System (JASC): 8011 · Engine Starter
- Part: Drive Unit
- Part number: ESEBB75A
- Condition: Malfunctioned
- Location: Engine Cranking
- Component: Prestolite, NO1724206
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER MOTOR DRIVE LOCKED IN THE ENGAGED POSITION
